Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    FLEX_NuTz's Avatar
    FLEX_NuTz is offline Banned
    Join Date
    Apr 2002
    Posts
    142

    Deca D*Ck Ruined my Night

    Girlfriend wasn't expecting that one, that's for sure. Anyone else had their night ruined by this crap?

  2. #2
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    what are you running. How many mg? What are you cycling with? What week are you on?

  3. #3
    FLEX_NuTz's Avatar
    FLEX_NuTz is offline Banned
    Join Date
    Apr 2002
    Posts
    142
    500mg Sust, 400mg Deca , Week 5 of 10, just dropped the dBol 2 days ago.

  4. #4
    bodyheat is offline Junior Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    66
    Could be that you have to much estrogen in your body right now. I think if you use some arimidex or nolvadex that should cure your problem if not get some viagra.

  5. #5
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Location
    Steroids are bad ummkay?
    Posts
    444
    Dude, same fu**ing thing happened to me tonight...Usually I'm an animal, lol, but i had to try for 15 minutes before anything worthwhile happened to my little friend. Even then, i was hardly more than half mast. This has never happened to me before. I was kinda looking forward to the opposite effect from this stuff. Well, i played it off ok with the girl, i dont think it was bad enough thaty she'll tell her friends but this sucked anyway!


    btw...im on 500test and 400eq, 35 dbol .

  6. #6
    jbrand's Avatar
    jbrand is offline Member
    Join Date
    Apr 2002
    Location
    new york
    Posts
    760
    i always take the oppurtunity to up the testosterone dosage when deca dick becomes an issue.

  7. #7
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    Get some Proviron . It blocks estrogen production and gives you a nice stiff woody on command. (Look it up in the drug profiles section.) Two-thumbs-up for Proviron!

  8. #8
    G-S Guest
    Shit, I'm in week 7 of the same cycle, and haven't had any problem, other than my shaft gettin hard all the time.

    But, I do use arimidex ...

  9. #9
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Oh well, anytime I use deca I get some test, alot of it. However, I have heard that Dbol will do the same thing, but personally I think it is the individual. I have never had a problem with dd. But I have always done test with it... oh well, I can't say it has ever ruined me, but I have the hormones of a race horse, sooo. that leaves me out.

  10. #10
    Nate_Dog's Avatar
    Nate_Dog is offline Member
    Join Date
    Dec 2001
    Location
    OZ
    Posts
    765

    That sucks...

    Originally posted by FLEX_NuTz
    500mg Sust, 400mg Deca, Week 5 of 10, just dropped the dBol 2 days ago.
    Damn that sucks... How do you know it is the Deca ... could be coming of the Dbol . This can happen from Test only cycles... dont blame the poor old Deca....

    You using arimadex ?

  11. #11
    Steve is offline Associate Member
    Join Date
    Aug 2001
    Location
    UK
    Posts
    195
    Is this really true that it could be caused by too much estrogen?
    I have the same problem. Im using test with my deca at 500mg/week. I have nolvadex but didnt want to use it unless i had to coz i know it hinders gains but if this is true that its caused by too much estrogen il take it man. Can someone please tell me if this will help?

  12. #12
    FLEX_NuTz's Avatar
    FLEX_NuTz is offline Banned
    Join Date
    Apr 2002
    Posts
    142
    The deca just kicked in a couple days to a week ago I'm assuming. Reason being the dBol wasn't giving me this prob.

    This was my first using dBol btw, lol! Good Stuff >=)

  13. #13
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    as i understood your pm u r talking about
    a single night right? so if your answer is "YES"
    i don't see a problem i night that's fine,
    now if saying you been suffering for months maybe
    years then you got a problem to solve specially
    when you a sex partner....

  14. #14
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    any one given a thought that maybe AAS raises blood presure big time??? could be a factor as well....hence how viagra works to begin with....lowers blood pressure and that is how blood gets flowing to the penis....any time i have had problems with mr happy getting to full mast i just use bp meds and it works fine....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •